# SDR UPS07450263

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B036301
- Condition: Corroded
- Location: Bs 2200 S42-34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT SKIN ATT ANGLE FOUND BULGE AT STA 2200 BTN S42L AND S37L.  CORROSION BLEND OUT EXFOLIATION THROUGH WHOLE THICKNESS.  AFT OF BULK CARGO COMPT BS 2200 STR 37L TO STR 42L FRAME ATTACH SUPPORT ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
